MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE; SYRINGE AND NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE; SYRINGE AND NEEDLE
Catalog Number 309598
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer had 2 cases of bd luer-lok¿ syringes with attached needles with leakage.There was no report of exposure, serious injury, or medical intervention.
 
Additional Manufacturer Narrative
15 loose 3ml syringes with needles attached and 1 opened empty blisterpack were received inside a zip lock bag.The blisterpack was from batch #8092918 (p/n 309598).The samples were visually evaluated through the bag.Some of the needles appeared loosely attached while others were almost flush the luer collar.No visual defects were observed.No additional evaluation could be performed due to potentially contaminated nature of the samples.No tests could be performed due to the risk of handling the potentially contaminated samples.No representative sealed samples from the 2 reported boxes of the same lot were returned for evaluation and testing.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.The reported defect was not identified in the samples received.
 
Event or Problem Description
It was reported that the customer had 2 cases of bd luer-lok syringes with attached needles with leakage.There was no report of exposure, serious injury, or medical intervention.

Brand Name
BD LUER-LOK¿ SYRINGE WITH ATTACHED NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8057079
Report Number1213809-2018-00756
Device Sequence Number11321161
Product Code FMF
UDI-Device Identifier30382903095989
UDI-Public30382903095989
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Catalogue Number309598
Device Lot Number8092918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;